# SDR QXEA2012061500488

- Difficulty date: June 15, 2012
- Submitted: June 20, 2012
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 27,001 hours, 28,061 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: 28l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 28P AND SPLICE FWD OF STA -18.250 IS CORRODED.  BLENDED CORROSION IAW SRM 51-21-00-00-02, 1 RIVET REMOVED FOM IAW SRM 51-42-05-02-01.  CONFIRMED AREA CRACK FREE REF NTM 51-00-06-910-801 PT1.  FOUND WITHIN LIMITS IAW RD 8/4-53-4571.  ALODINED, PRIMED IAW RD 8/4-53-4571.  INSTALLED RIVET IAW RD 8/4-53-4571.  APPLIED ALUMIZIED PAINT AND CPC  IAW RD 8/4-53-4571.  COMPLIED WITH RD 8/4-53-4571.
